MathSciNet Relay Station
MathSciNet bibliographic data
MR1816940 (2002b:60135) 60J60 (35R60 60H15 60J70)
Portenko, N. I. A probabilistic representation for the solution to one problem of mathematical physics. Ukraïn. Mat. Zh. 52 (2000), no. 9, 1272--1282; translation in Ukrainian Math. J. 52 (2000), no. 9, 1457–1469 (2001)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement